MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP® PLATE 9 HOLES/170MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP® PLATE 9 HOLES/170MM; PLATE, FIXATION, BONE
Model Number 226.591
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Additional device product codes: hwc, ktt.Implanted in (b)(6) 2013, exact date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision surgery on (b)(6) 2018 for removal of 4.5mm broad locking compression plate (lcp) 9 holes/170mm and unknown screws implanted on (b)(6) 2013.The revision surgery was carried out as the patient had the complaint of sensitivity to the plate on the humerus.During the revision surgery one 4.5mm broad lcp plate 9 holes/170mm and ten unknown screws were removed intact.Nothing was implanted after removal of plate and screws.Successful union of fracture had occurred.The procedure was successfully completed without any surgical delay.The patient was stable after the surgery.This report is for one (1) 4.5mm broad lcp® plate 9 holes/170mm.(b)(4).

Brand Name
4.5MM BROAD LCP® PLATE 9 HOLES/170MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7361521
Report Number2939274-2018-51157
Device Sequence Number128357
Product Code HRS
UDI-Device Identifier10886982159090
UDI-Public(01)10886982159090(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number226.591
Device Catalogue Number226.591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight102